# SDR 07FDEA01780

- Difficulty date: May 14, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 54,767 hours, 35,289 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Krueger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINGS, RIB UPPER CORD AT BL 70-5 FASTENER INSP.  DURING "B" CHECK, CRACKED INDICATION WITNESSED BETWEEN BOTH HOLES AND BEYOND.  HOLES SHOWN ON FIGURE 1 OF EO 7-5710-7-2308 PT1L .  REPAIRED IAW EO 7-5710-7-2308 PT1 AND PT2 AND EA 7-5710-102035 REF WRI 57-10/0313.
